# SDR AALA202302228698

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 38,779 hours, 4,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT 1D. FOUND SEAT 1D EMERGENCY LIGHT DISCONNECTED. RECONNECTED SEAT 1D EMERGENCY LIGHT.
